# SDR SWIA200514967

- Difficulty date: May 7, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 26,911 hours, 22,908 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1105
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 4,340 hours, 3,792 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 INOPERATIVE.  REPLACED STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW 27-42-01.  OPERATIONAL CHECK GOOD, PN: 8396-3 SN OFF: 843.
